# SDR DALA12005710864

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 76,105 hours, 73,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD RELATED TASK CARD 5330-01142-02 EDDY CURRENT INSPECTION, FWD PASSENGER DOOR JAMB SKIN CORNERS AND DOOR STOPS SECTION 02 1.  CRACK INDICATION ON SKIN WAS DETECTED EMANATING FROM NR 7 DOOR STOP.  REMOVED DAMAGE ON DOOR STOP SKIN NR 7 AFT, CUT OUT DIMENSION TO FAB REPAIR DOUBLER AND FILLER, FABRICATED LOCATED AND DRILLED REPAIR.  TREATED AND PRIMED REPAIR, FABRICATED ID TAG AND INSTALLED ID TAG ON DOUBLER REPAIR AND CONICAL SPACER WASHERS ON FUSELAGE SKIN FWD PASSENGER NR 7 AFT DOOR STOP.
